Boundary value problems for a class of fourth-order equations of mixed type
Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 25-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_1_a3,
author = {T. D. Dzhuraev and M. Mamazhanov},
title = {Boundary value problems for a class of fourth-order equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {25--31},
year = {1986},
volume = {22},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_1_a3/}
}
T. D. Dzhuraev; M. Mamazhanov. Boundary value problems for a class of fourth-order equations of mixed type. Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 25-31. http://geodesic.mathdoc.fr/item/DE_1986_22_1_a3/